# SDR USAA040030

- Difficulty date: February 27, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 45,084 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND REAR PRESS BULKHEAD CORRODED 2 INCHES BY 4 INCHES, STATION 1016 BL 0 REAR PRESSURE BULKHEAD.  CORRODED SECTIONS REPLACED PER EO 5302V112.  (M)
